Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $uā€+(1+\lambda g(x))u=0$ for $\int _{0}{}^{\infty } \vert g(x)\vert dx<\infty$


Authors: R. R. D. Kemp and Norman Levinson
Journal: Proc. Amer. Math. Soc. 10 (1959), 82-86
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104867-2
MathSciNet review: 0104867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. E. Bellman, Differential equations, Bull. Amer. Math. Soc. vol. 64 (1958), Research Problem 8, p. 61.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

Article copyright: © Copyright 1959 American Mathematical Society